# SDR UPS202929

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CRACK AT STA 1243, LBL 15, WL 180, ON VERTICAL WEB FOR LWR TORQUE BOX, AT 7 O'CLOCK POSITION OF LWR LIGHTENING HOLE.  REPAIRED PER SRM 51-40-2, 51-10-1.
